MathSciNet Relay Station
MathSciNet bibliographic data
MR53336 36.0X
Courant, Richard; Isaacson, Eugene; Rees, Mina On the solution of nonlinear hyperbolic differential equations by finite differences. Comm. Pure. Appl. Math. 5, (1952). 243–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement